MathSciNet Relay Station
MathSciNet bibliographic data
MR2231379 (2007g:55014) 55Q45 (55Q51 55T15)
Behrens, Mark Root invariants in the Adams spectral sequence. Trans. Amer. Math. Soc. 358 (2006), no. 10, 4279–4341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement